# SDR FDEA202009182330

- Difficulty date: September 18, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: ANB70111
- Condition: Corroded
- Location: Bs 1371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN-DECK AT STA-1371 LT SLANT PANELS "T" CORD HAS ONE AREA WITH MILD CORROSION.  CORROSION REMOVAL PERFORMED ON ANGLE APB7080-1 (REFER JPF ITEM 1) AND SPLICE PLATE ANB7011-1 (REFER JPF ITEM 2).  REWORK ON ANGLE APB7080-1 AND SPLICE PLATE ANB7011-1 REVIEWED AND APPROVED.  COMPLETED IAW EA NR 8-5710-T0356986.
